Skip to Content

User Reviews for Estradiol/progesterone to treat Postmenopausal Symptoms

Also known as: Bijuva

KAM · Taken for 1 to 6 months January 6, 2021

Bijuva (estradiol / progesterone): “I took Bijuva for roughly 6 weeks. I am 60 years old and was plagued with hot flashes and night sweats for 10 years. Within weeks the flashes were gone. Yay! But I’ve had bouts of stomach pain and nausea. Honestly I’d rather have the flashes. My doctor and I decided on me stopping taking the Bijuva. It’s been a few days since I stopped the medicine and my stomach is awful today. My hope is that this quickly goes away. It’s helpful to have these reviews so I/we know we’re not alone.”

1 / 10
Mo · Taken for 1 to 6 months January 5, 2021

Bijuva (estradiol / progesterone): “Been taking for 6 months. I have cramps often. Seems like I’m angry and irritable often. I feel heat under my skin in areas. Calling my doctor tomorrow. I want to stop taking this. I took another brand called Duavee for a couple of years with no side effects. I just got tired of paying $125 a month. These are $50. I think I’d rather pay more and get off of Bijuva.”

1 / 10

This information is NOT intended to endorse any particular medication. While these reviews might be helpful, they are not a substitute for the expertise, knowledge and judgement of healthcare practitioners.